# SDR DALA2016103108096

- Difficulty date: October 22, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 30,831 hours, 17,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R EXTERIOR EMERG LIGHT RELAMP.  REPLACED DOOR 4R SLIDE LIGHT ASSY PER AMM33-51.  VISUALLY CHECKED ELEC WIRE BEHIND THE LIGHT ASSY THEN NTF.  ALSO CHECKED GRD/PWR WITH MULTIMETER, NTF REF WDM33-51 CHECKED.
